# SDR JGVR20240610001

- Difficulty date: June 10, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED BENDED AREA OF FUSELAGE LH UPPER SKIN AT APPROXIMATELY FS 518.5 AND BL 0.0, TWO AREAS OF FUSELAGE RH UPPER SKIN AT APPROXIMATELY FS 464 AND BL 0.0, AND ONE AREA FS 517 AND BL 0.0 BY BLENDING, PERFORMING NDT, TREATING AND PRIMING AREAS FOUND ACCEPTABLE. REPAIRED BLEND AT THE ADF ANTENNA LOCATION BY TRIMMING SKIN, INSTALLING REPAIR DOUBLER, FILLER, AND SHIM IN ACCORDANCE WITH TEXTRON AVIATION FIELD REPAIR
